# SDR UIEA2021092502114

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Condition: False Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENG START, R ENG START VALVE EICAS AND DUCT PRESSURE WENT TO ZERO. TURNING OFF THE LEFT PACK PRODUCED PRESSURE AND WERE ABLE TO START ENG OPS CHECK NORMAL PER FIM 80-11-43-805.
